# SDR UPS02838124

- Difficulty date: April 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R2 UPPER AFT DOOR JAMB CORNER CRACKED S-2.  REPAIRED R2 UPPER AFT JAMB IAW DC8 SRM 53-2-0 FIG 16 SHEET 4 AND TR 53-130 & 53-131.
